# SDR UALA2012052702954

- Difficulty date: May 25, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 72,399 hours, 27,400 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661 Lbl14-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1661 FLOORBEAM LBL14 - LBL15 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED AREA, FABRICATED TOP STRAP, FILLER, 2 ANGLES PER SRM 53-00-51.  INSTALLED IAW SRM 53-00-01, PG 201, REPAIR 5, FIG 201.
